Translator Disclaimer
April 2005 Wavelet estimation of a multifractal function
Fabrice Gamboa, Jean-Michel Loubes
Author Affiliations +
Bernoulli 11(2): 221-246 (April 2005). DOI: 10.3150/bj/1116340292

Abstract

We prove that multifractal functions, characterized by their wavelet representation, can be estimated in the white noise model by a Bayesian method. We give rates of convergence for two different models. Further, we study empirical methods for estimating the hyperparameters of the model, which lead to a fully tractable estimator.

Citation

Download Citation

Fabrice Gamboa. Jean-Michel Loubes. "Wavelet estimation of a multifractal function." Bernoulli 11 (2) 221 - 246, April 2005. https://doi.org/10.3150/bj/1116340292

Information

Published: April 2005
First available in Project Euclid: 17 May 2005

zbMATH: 1063.62047
MathSciNet: MR2132003
Digital Object Identifier: 10.3150/bj/1116340292

Rights: Copyright © 2005 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.11 • No. 2 • April 2005
Back to Top